# SDR CKSA96162

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813CK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45893
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Insulator
- Part number: 27775641
- Condition: Out Of Position
- Location: Nr 3 Fire Loop
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, NR 3 FIRE WARNING WENT OFF.  COMPLETED ALL APPROPRIATE CHECKLISTS, VISUALLY INSPECTED NR 3 ENGINE AND NO DEFECTS NOTED.  FOUND INSULATOR NR 3 ENGINE FIRE LOOP OUT OF PLACE.  REINSTALLED INSULATOR PER DACO DC-8 MM 26-10-1.  NR 3 ENGINE FIRE WARNING TESTS GOOD PER DACO DC-8 MM 26-10-0.
